# SDR UPS02839569

- Difficulty date: September 27, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HOLES FOR LOCK PINS WORN OUT OF ACCEPTABLE LIMITS IAW DC8 SRM 53-2-3     HOLES FOUND TO BE ELONGATED BEYOND LIMITS OF DC8 SRM 53-2-3 REMOVED WORN SEAT TRACK IAW DC8 SRM 51-3-0 DRILLED NEW SEAT TRACK IAW DC8 SR M 51-1-24 INSTALLED NEW SEAT TRACK IAW DC8 SRM 51-3-0
